# SDR ABXA070144

- Difficulty date: April 6, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- Aircraft time: 56,735 hours, 61,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591970731
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.125" LFEC CRACK INDICATION BETWEEN FASTENERS AT LOWER FORWARD CORNER.  FASTENERS ARE AT EDGE OF CUTOUT AND COMMON TO DOOR SEAL DEPRESSOR.  REPAIRED AFT LOWER CARGO LOWER FORWARD CORNER IAW DC9 SRM.
